Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

L-p-solutions of the Navier-Stokes equation with fractional Brownian noise

Full text
Author(s):
Ferrario, Benedetta [1] ; Olivera, Christian [2]
Total Authors: 2
Affiliation:
[1] Univ Pavia, Dipartimento Matemat, Via Ferrata 5, I-27100 Pavia - Italy
[2] Univ Estadual Campinas, Dept Matemat, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: AIMS MATHEMATICS; v. 3, n. 4, p. 539-553, 2018.
Web of Science Citations: 0
Abstract

We study the Navier-Stokes equations on a smooth bounded domain D subset of R-d (d = 2 or 3), under the effect of an additive fractional Brownian noise. We show local existence and uniqueness of a mild L(-)(p)solution for p > d. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 17/17670-0 - Stochastic Partial Differential Equations and Particle Systems
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants